# SDR SWIA200110474

- Difficulty date: December 24, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 16,000 hours, 14,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF SLC GOT A PASSENGER DOOR STOW MESSAGE.  FLIGHT ATTENDANT CHECKED ALIGNMENT MARKS AND REPORTED MARKS WERE NOT MATCHED.  RETURNED TO SLC.  TOP MARKS WERE NOT MATCHED.  FOUND MICROSWITCH ON OUTER HANDLE TO BE OUT OF LIMITS.  REPOSITIONED THE MICRO SWITCH TO .045 IN IAW MM 52-70-04.  OPS CHECKS GOOD.  ADJUSTED UPPER DOOR LINKS ON PASSENGER DOOR IAW MM 52-11-00.  MARKS MATCHED.
